Skip to Content
Home > Wellness > Health Library > Medicines That May Cause Urinary Incontinence in Men
Prescription and nonprescription medicines can cause
involuntary loss of urine. The degree of loss of bladder control will vary from
person to person.
Medicines that may make urinary incontinence
If you notice a urinary problem after taking a prescription
or nonprescription medicine, talk with your doctor about another medicine you
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerAvery L. Seifert, MD - Urology
Current as ofSeptember 9, 2014
Current as of:
September 9, 2014
E. Gregory Thompson, MD - Internal Medicine & Avery L. Seifert, MD - Urology
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Our interactive Decision Points guide you through making key health decisions by combining medical information with your personal information.
You'll find Decision Points to help you answer questions about:
Get started learning more about your health!
Our Interactive Tools can help you make smart decisions for a healthier life. You'll find personal calculators and tools for health and fitness, lifestyle checkups, and pregnancy.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.